Journal of Applied Mathematics
Volume 2004 (2004), Issue 2, Pages 169-177
A theorem of the alternative and a two-function minimax theorem
Faculty of Mathematics, Bucharest University, 14 Academiei Street, Bucharest 70109, Romania
Received 8 April 2003; Revised 19 January 2004
Copyright © 2004 Anton Stefanescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The two main results of the paper are a theorem of the
alternative of Gordan type and a two-function minimax theorem.
Both are based on some weakened convexlike properties, without
any vector space structure.